# SDR ASAA1251124

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,777 hours, 6,098 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Monitor
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INTERMITTENTLY FAILS,  SCREEN SHOWS ALL GREEN.   PERFORMED SYSTEM TEST OF WEATHER RADAR SYSTEM REF AMM 34-43-00-730-802-001, NO FAULTS NOTED.
